Lupa

Show document

A- | A+ | Print
Title:Strongly regular tri-Cayley graphs
Authors:Kutnar, Klavdija (Author)
Marušič, Dragan (Author)
Miklavič, Štefko (Author)
Šparl, Primož (Author)
Files:URL http://dx.doi.org/10.1016/j.ejc.2008.09.002
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:A graph is called tri-Cayley if it admits a semiregular subgroup of automorphisms having three orbits of equal length. In this paper, the structure of strongly regular tri-Cayley graphs is investigated. A structural description of strongly regular tri-Cayley graphs of cyclic groups is given.
Keywords:strongly regular graph, tri-Cayley graph
Year of publishing:2009
Number of pages:str. 822-832
Numbering:Vol. 30, no. 4
ISSN:0195-6698
UDC:519.17
COBISS_ID:2143461 Link is opened in a new window
Views:1334
Downloads:54
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica